Closed Subgroups and Complete Distributivity in Lattice-Ordered Groups.
Mathematische Zeitschrift, Tome 101 (1967), pp. 123-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170831,
author = {Richard D. Byrd and Justin T. Lloyd},
title = {Closed {Subgroups} and {Complete} {Distributivity} in {Lattice-Ordered} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {123--130},
year = {1967},
volume = {101},
zbl = {0178.02902},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170831/}
}
Richard D. Byrd; Justin T. Lloyd. Closed Subgroups and Complete Distributivity in Lattice-Ordered Groups.. Mathematische Zeitschrift, Tome 101 (1967), pp. 123-130. http://geodesic.mathdoc.fr/item/MZ_1967__101_170831/